# SDR CA000224013

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Part number: HS8022522
- Condition: Failed
- Location: Prop Blade
- Part time: 7,658 hours, 10,004 cycles
- Component: Propeller De-Ice, SFA13S10A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPPOSING BLADES REPLACED ALONG WITH THE DEICE RELAY 3061-K4 PER COMPANY POLICY.  THE HEATER ELEMENT WAS REPLACED WITH A NEWER TYPE PN HS802252-3.
